# SDR JR2R20170523193

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- Aircraft time: 59,479 hours, 33,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 39258172
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR FITTING CRACKED. REMOVED AND REPLACED FLOOR FITTING IAW SRM 51-30-1 AND 51-30-5.
